# SDR CA991027061

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206040002025
- Condition: Failed
- Location: M/R Transmisson
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) STAKING ON THE DRAG PIN FAILED 35.6 HOURS AFTER INSTALLATION.
